# SDR FXGA2010114001

- Difficulty date: November 4, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 28,984 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: N88A92
- Part serial: 4580413
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN HEATER EXHAUST ODOR IN COCKPIT DURING CRUISE FLIGHT.  REPLACED CABIN HEATER IAW LMM 27-55-1 & 2,  OPS CHECK GOOD.
